# SDR UIEA2025082901149

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,740 hours, 21,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE INDICATOR NEAR EDGE OF GREEN BAND. NEEDS FURTHER EVALUATION AFTER TEMP STABILIZES REF AMM 25-66-01-404-072 & IPC 25-66-50-01 ITEM 5 PN 101651-303.  R2 SLIDE WITHIN LIMITS ABOVE GREEN BAND PER B767 AMM 25-66-01. R2 DOOR SLIDE PRESSURE VERIFIED GOOD. OK FOR SERVICE )
